Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a semilinear elliptic Neumann problem with asymmetric nonlinearities


Authors: J.-P. Gossez and P. Omari
Journal: Trans. Amer. Math. Soc. 347 (1995), 2553-2562
MSC: Primary 35J65
MathSciNet review: 1285991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Neumann problem (1.1) below. We extend the range of applicability of the sharp nonresonance condition derived in [Go-Om] so as, in particular, allow asymmetric nonlinearities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1285991-4
Article copyright: © Copyright 1995 American Mathematical Society